# SDR SWAA2015122947479

- Difficulty date: December 15, 2015
- Submitted: December 29, 2015
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 36,211 hours, 16,778 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Retainer
- Part number: 311500
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CLOSE OUT CEILING PANEL EXIT LIGHT LENS RETAINER BROKEN.  R & R LIGHT ASSEMBLY IAW MM.
